American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Yanqiu Guo and Mohammad A. Rammaha. Systems of nonlinear wave equations with damping and supercritical boundary and interior sources. Trans. Amer. Math. Soc. 366 (2014) 2265-2325.
Abstract, references, and article information
View Article: PDF

[2] Hart F. Smith, Christopher D. Sogge and Chengbo Wang. Strichartz estimates for Dirichlet-wave equations in two dimensions with applications. Trans. Amer. Math. Soc. 364 (2012) 3329-3347.
Abstract, references, and article information
View Article: PDF

[3] Kunio Hidano, Jason Metcalfe, Hart F. Smith, Christopher D. Sogge and Yi Zhou. On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles. Trans. Amer. Math. Soc. 362 (2010) 2789-2809. MR 2584618.
Abstract, references, and article information
View Article: PDF

[4] Mishio Kawashita, Wakako Kawashita and Hideo Soga. Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006) 5319-5350. MR 2238918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha. On nonlinear wave equations with degenerate damping and source terms. Trans. Amer. Math. Soc. 357 (2005) 2571-2611. MR 2139519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mohammad A. Rammaha and Theresa A. Strei. Global existence and nonexistence for nonlinear wave equations with damping and source terms. Trans. Amer. Math. Soc. 354 (2002) 3621-3637. MR 1911514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Leonard Sarason. Second-order equations of fixed type in regions with corners. I . Trans. Amer. Math. Soc. 261 (1980) 387-416. MR 580895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. C. Travis. On the uniqueness of solutions to hyperbolic boundary value problems . Trans. Amer. Math. Soc. 216 (1976) 327-336. MR 0390511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1